# SDR UALA2010022500697

- Difficulty date: February 25, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 34,439 hours, 12,983 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Cap
- Condition: Damaged
- Location: O2 Service Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT APPEARS TO HAVE O2 LEAK. NUMEROUS O2 SERVICES, O2 LEVEL DOWN TO 1200PSI.  NECESSARY TO ACCOMPLISH CALLOUT SW1593. FOUND FILLPORT CAP MISSING GUTS, REPLACED. WRENCH CK'D LINES AROUND O2 BOTTLE. TIGHTENED LINE FROM TRANSMITTER. USED ULTRASONIC TESTER AROUND BOTTLE AND IN FLT DECK. NO LEAKS NOTED
